MathSciNet Relay Station
MathSciNet bibliographic data
MR2300003 11H55 (11H31)
Sikirić, Mathieu Dutour; Schürmann, Achill; Vallentin, Frank Classification of eight-dimensional perfect forms. Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 21–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement